# SDR AWXA9500533

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 65461131
- Condition: Cracked
- Location: Rt Mlg
- Part time: 40,737 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX -  DURING SCHEDULED C10 INSPECTION, FOUND CRACK IN RT TRUNNION LINK PIN FWD LUG.  REMOVED AND REPLACED TRUNNION PIN IAW 32 11 11.  TOTAL CYCLES 31827.  (W)
